| Model Number |
890500 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the central control monitor (ccm) went blank and was not working.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: d9, h3 & h6.The field service representative (fsr) confirmed the reported complaint as the central control monitor (ccm) was unresponsive on multiple boot up attempts.He replaced the ccm.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6.The service repair technician (srt) determined that the central control monitor (ccm) was beyond economical repair and the system computer failed to power on.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.